# SDR 2006UALA00950

- Difficulty date: May 14, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 62,138 hours, 7,088 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Bird Ingestion
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON NR 1 ENGINE.  ABORTED TAKEOFF AT APPROXIMATELY 153 KNOTS.  EXTENSIVE FAN BLADE DAMAGE.  24 OF 38 DAMAGED BEYOND LIMTS.  NOSE COWL LIP SEVERELY DENTED.  ALL SURGE CHECKS INCLUDING BORESCOPE INSPECTION CHECKED OK.  ALL FAN BLADES REPLACED.  NOSE COWL REPLACED.
